MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 58 MULTI-HOLE; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL 58 MULTI-HOLE; HIP UNCEMENTED SHELL
Model Number 01.32.158MH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2020: lot 188891: (b)(4) items manufactured and released on 20-feb-2019.Expiration date: 2024-02-07.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a loose cup.The cause of the loose cup is unknown.The surgeon revised the cup, head, and liner 11 months after primary.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL 58 MULTI-HOLE
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10821842
Report Number3005180920-2020-00788
Device Sequence Number14187453
Product Code LPH
UDI-Device Identifier07630030810909
UDI-Public07630030810909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model Number01.32.158MH
Device Catalogue Number01.32.158MH
Device Lot Number188891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;